MathSciNet Relay Station
MathSciNet bibliographic data
MR2181367 (2006h:06004) 06A11 (05C99 06A07 06D99 13F55 13H10)
Herzog, Jürgen; Hibi, Takayuki Distributive lattices, bipartite graphs and Alexander duality. J. Algebraic Combin. 22 (2005), no. 3, 289–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement